Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Almost periodic compactifications


Authors: Karel deLeeuw and Irving Glicksberg
Journal: Bull. Amer. Math. Soc. 65 (1959), 134-139
DOI: https://doi.org/10.1090/S0002-9904-1959-10297-4
MathSciNet review: 0104157
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Anzai and S. Kakutani, Bohr compactifications of a locally compact abelian group I and II, Proc. of the Imperial Academy, Tokyo, vol. 19 (1943) pp. 476-480; 533-539. MR 15122
  • 2. M. M. Day, Amenable semigroups, Illinois J. of Math. vol. 1 (1957) pp. 509-544. MR 92128
  • 3. W. F. Eberlein, Abstract ergodic theorems and weakly almost periodic functions, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 217-240. MR 36455
  • 4. W. F. Eberlein, Spectral theory and harmonic analysis, Proceedings of the Symposium on Spectral Theory and Differential Problems, Oklahoma Agricultural and Mechanical College, 1951, pp. 209-220. MR 44538
  • 5. R. Ellis, Locally compact transformation groups, Duke Math. J. vol. 24 (1957)pp. 119-126. MR 88674
  • 6. M. Fréchet, Les fonctions asymptotiquement presque-periodiques, Rev. Sci. vol. 79 (1941) pp. 341-354. MR 13242
  • 7. A. Grothendieck, Critères de compacité dans les espaces fonctionnels generaux, Amer. J. Math. vol. 74 (1952) pp. 168-186. MR 47313
  • 8. K. Jacobs, Ergodentheorie und fastperiodische Funktionen auf Halbgruppen, Math. Z. vol. 64 (1956) pp. 298-338. MR 77092
  • 9. K. Jacobs, Fastperiodizitctäseigenschaften allgemeiner Halbgruppen in Banach Räumen, Math. Z. vol. 67 (1957) pp. 83-92. MR 87057
  • 10. W. Maak, Fastperiodische Funktionen auf Halbgruppen, Acta Math. vol. 87 (1952) pp. 33-57. MR 47661
  • 11. W. G. Rosen, On invariant means over compact semigroups, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 1076-1082. MR 82080
  • 12. A. Weil, L'integration dans les groupes topologiques et ses applications, Paris, 1940.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10297-4

American Mathematical Society